Photosensitive rash due to the epidermal growth factor receptor inhibitor erlotinib
Article first published online: 25 JAN 2007
Photodermatology, Photoimmunology & Photomedicine
Volume 23, Issue 1, pages 42–45, February 2007
How to Cite
Luu, M., Lai, S. E., Patel, J., Guitart, J. and Lacouture, M. E. (2007), Photosensitive rash due to the epidermal growth factor receptor inhibitor erlotinib. Photodermatology, Photoimmunology & Photomedicine, 23: 42–45. doi: 10.1111/j.1600-0781.2007.00273.x
- Issue published online: 25 JAN 2007
- Article first published online: 25 JAN 2007
- Accepted for publication 11 November 2006
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.